# SDR SIMA962551

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6248201
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CMI - FLT 4374 - ON GROUND IN CMI, FLIGHT CREW REPORTED SMOKE IN COCKPIT, AND ALSO NOTED BOTH AUTO TEMP CONTROLLERS WERE INOP.  MAINTENANCE REPLACED COCKPIT TEMP CONTROLLER.  GROUND RUN A/C, CABIN TEMP CONTROLLER OPERATES NORMAL IN MANUAL, COCKPIT CONTROLLER CHECKED GOOD BOTH AUTO AND MANUAL AND NOTED NO EVIDENCE OF SMOKE.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
